I was sitting around thinking about what could be causing this horrible headache. I would have said migraine if it weren't for the fever. Plus, I have ever only had one migraine attack involving a headache before. All of a sudden it dawned on me, what if this is steroid withdrawals again? After all, my joints are sore and in general it reminds me of last time that happen.
So I did some research. Turns out headaches and fever are pretty common with steroid withdrawals! Plus, the doctor only tapered the steroids for less than two week; after being on heavy doses for a longer period of time it is recommended to taper off the drug over several months, so the body's own adrenal system can wake up from hibernation and start kicking in; they usually stop producing natural cortisol when on longterm steroids, so the body has to gradually ease out the prescribed steroids and the adrenal glands have to start back up.
So I took 5 mg of Prednisolone. We will see if that was enough tomorrow. Last time I woke up feeling much better the day after taking some steroids after having suffered from the withdrawals, but that was a much higher dose. I will see what the doctor has to say as well.
I am just glad I think I know what is wrong! Have a great afternoon!